MathSciNet Relay Station
MathSciNet bibliographic data
MR875403 54F15 (54C10 54F20 54F50)
Smithson, R. E. On the existence of exactly $(2,1)$ maps. Proc. Amer. Math. Soc. 99 (1987), no. 3, 577–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement